A Normal Non-Cayley-Invariant Graph for the Elementary Abelian Group of Order 64

Research output: Contribution to journalArticle

4 Citations (Scopus)
252 Downloads (Pure)

Abstract

We exhibit an interesting Cayley graph X of the elementary abelian group Z26 with the property that Aut(X) contains two regular subgroups, exactly one of which is normal. This demonstrates the existence of two subsets of Z26 that yield isomorphic Cayley graphs, even though the two subsets are not equivalent under the automorphism group of Z26.
Original languageEnglish
Pages (from-to)347-351
JournalJournal of the Australian Mathematical Society
Volume85
Issue number3
DOIs
Publication statusPublished - 2008

    Fingerprint

Cite this